# SDR DXTA2025042403161

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,956 hours, 11,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: D45C254
- Part serial: 2362
- Condition: Failed
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS TO 15 ON APPROACH TO LANDING RECEIVED A STAB MIS COMP CAUTION. AIRSPEED WAS AT 190 KTS. RAN QRH AND IT DID NOT CLEAR. CORRECTIVE ACTION: POWERED UP AIRCRAFT STAB MISCOMPARE STILL THERE. RESET CB AND RAN ENGINES BUT LIGHT REMAINS ON. SLAVED IN NEW SWITCH AND OPS CHECKS WAS GOOD. 04/21/25 JG DG INSTALLED SWITCH WITH AN NEW UNIT AND PACKINGS. HOOKED UP PITOT EQUIPMENT AND OPERATIONAL CHECKS WERE GOOD IAW CE-560XL/XLS MM 27-40-00.
